Alert archive / Colorado / Flash Flood Watches in 2007
Flash Flood Watch 6, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Aug 2, 2007, 4:11 AM MDT for 11 counties in Colorado. It took effect at Aug 2, 2007, 2:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2007, 4:11 AM MDT (10:11 UTC)
- In effect from
- Aug 2, 2007, 2:00 PM MDT
- Expired
- Aug 2, 2007, 11:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2701 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KPUB 021011 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 411 AM MDT THU AUG 2 2007 ...FLASH FLOODING POSSIBLE ALONG THE SOUTHERN FRONT RANGE THIS AFTERNOON AND EVENING... .THE COMBINATION OF VERY MOIST AIR...SLOW STORM MOTION...AND VERY WET GROUND WILL ALLOW FOR THE POSSIBILITY OF FLASH FLOODING ALONG THE SOUTHERN COLORADO FRONT RANGE THIS AFTERNOON AND EVENING. COZ072>081-083-087-021815- /O.NEW.KPUB.FF.A.0006.070802T2000Z-070803T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-CANON CITY VICINITY/EASTERN FREMONT COUNTY- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...COALDALE...COTOPAXI... HILLSIDE...HOWARD...SWISSVALE...TEXAS CREEK...SILVER CLIFF... WESTCLIFFE...RYE...GREENHORN MTN...WOODLAND PARK...CANON CITY... PENROSE...WALSENBURG 411 AM MDT THU AUG 2 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL COLORADO... SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...TELLER COUNTY AND THE RAMPART RANGE. IN SOUTH CENTRAL COLORADO...FREMONT COUNTY...NORTHERN SANGRE DE CRISTO MOUNTAINS...SOUTHERN SANGRE DE CRISTO MOUNTAINS...WET MOUNTAIN VALLEY AND WET MOUNTAINS. IN SOUTHEAST COLORADO...HUERFANO COUNTY. * FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING * THE COMBINATION OF VERY MOIST AIR...SLOW STORM MOTION...AND VERY WET GROUND WILL ALLOW FOR THE POSSIBILITY OF FLASH FLOODING ALONG THE SOUTHERN COLORADO FRONT RANGE THIS AFTERNOON AND EVENING. * RAINFALL AMOUNTS OF 2 TO 4 INCHES FELL ACROSS PARTS OF THE SOUTHERN FRONT RANGE WEDNESDAY EVENING AND EARLY THURSDAY MORNING. MORE HEAVY RAIN WILL BE POSSIBLE OVER THIS SAME REGION AGAIN LATER THIS AFTERNOON AND EVENING. THE HIGHEST RISK AREAS FOR FLASH FLOODING WILL BE THE EASTERN SLOPES OF THE WET MOUNTAINS...ESPECIALLY AREAS IN AND AROUND BEULAH. OTHER BURN SCAR REGIONS...SUCH AS THE HAYMAN BURN SCAR...WILL ALSO BE SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A POTENTIALLY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ HODANISH
3 follow-up statements
000 WGUS65 KPUB 021600 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1000 AM MDT THU AUG 2 2007 ...FLASH FLOODING POSSIBLE ALONG THE SOUTHERN FRONT RANGE THIS AFTERNOON AND EVENING... .THE COMBINATION OF VERY MOIST AIR...SLOW STORM MOTION...AND VERY WET GROUND WILL ALLOW FOR THE POSSIBILITY OF FLASH FLOODING ALONG THE SOUTHERN COLORADO FRONT RANGE THIS AFTERNOON AND EVENING. COZ072>081-083-087-030000- /O.CON.KPUB.FF.A.0006.070802T2000Z-070803T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-CANON CITY VICINITY/EASTERN FREMONT COUNTY- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...COALDALE...COTOPAXI... HILLSIDE...HOWARD...SWISSVALE...TEXAS CREEK...SILVER CLIFF... WESTCLIFFE...RYE...GREENHORN MTN...WOODLAND PARK...CANON CITY... PENROSE...WALSENBURG 1000 AM MDT THU AUG 2 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL COLORADO...SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...TELLER COUNTY AND THE RAMPART RANGE. IN SOUTH CENTRAL COLORADO...FREMONT COUNTY...NORTHERN SANGRE DE CRISTO MOUNTAINS...SOUTHERN SANGRE DE CRISTO MOUNTAINS...WET MOUNTAIN VALLEY AND WET MOUNTAINS. IN SOUTHEAST COLORADO... HUERFANO COUNTY. * FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING * THE COMBINATION OF VERY MOIST AIR...SLOW STORM MOTION...AND VERY WET GROUND WILL ALLOW FOR THE POSSIBILITY OF FLASH FLOODING ALONG THE SOUTHERN COLORADO FRONT RANGE THIS AFTERNOON AND EVENING. THE POTENTIAL FOR HEAVY RAIN WILL BE VERY LOCALIZED THIS AFTERNOON AND EVENING. SLOW MOVING THUNDERSTORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 3 INCHES PER HOUR IN A SHORT PERIOD OF TIME. * STORM SPOTTERS REPORTED AND RADAR ESTIMATED 2 TO 6 INCHES OF RAIN FELL ACROSS PARTS OF THE SOUTHERN FRONT RANGE INCLUDING THE WET AND SOUTHERN SANGRE DE CRISTO MOUNTAINS DURING WEDNESDAY EVENING AND EARLY THURSDAY MORNING. HEAVY RAIN WILL BE POSSIBLE OVER THIS SAME REGION AGAIN THIS AFTERNOON AND EVENING. THE HIGHEST RISK AREAS FOR FLASH FLOODING WILL BE THE EASTERN SLOPES OF THE WET MOUNTAINS...ESPECIALLY AREAS IN AND AROUND BEULAH. OTHER BURN SCAR REGIONS...SUCH AS THE HAYMAN BURN SCAR...WILL ALSO BE SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A POTENTIALLY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ METZE
000 WGUS65 KPUB 022106 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MDT THU AUG 2 2007 ...FLASH FLOODING POSSIBLE ALONG THE SOUTHERN FRONT RANGE THIS AFTERNOON AND EVENING... .THE COMBINATION OF VERY MOIST AIR...SLOW STORM MOTION...AND VERY WET GROUND WILL ALLOW FOR THE POSSIBILITY OF FLASH FLOODING ALONG THE SOUTHERN COLORADO FRONT RANGE THROUGH THIS EVENING. COZ072>081-083-087-030500- /O.CON.KPUB.FF.A.0006.000000T0000Z-070803T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-CANON CITY VICINITY/EASTERN FREMONT COUNTY- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...COALDALE...COTOPAXI... HILLSIDE...HOWARD...SWISSVALE...TEXAS CREEK...SILVER CLIFF... WESTCLIFFE...RYE...GREENHORN MTN...WOODLAND PARK...CANON CITY... PENROSE...WALSENBURG 306 PM MDT THU AUG 2 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL COLORADO...SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...TELLER COUNTY AND THE RAMPART RANGE. IN SOUTH CENTRAL COLORADO...FREMONT COUNTY...NORTHERN SANGRE DE CRISTO MOUNTAINS...SOUTHERN SANGRE DE CRISTO MOUNTAINS...WET MOUNTAIN VALLEY AND WET MOUNTAINS. IN SOUTHEAST COLORADO... HUERFANO COUNTY. * UNTIL 11 PM MDT THIS EVENING * THE COMBINATION OF VERY MOIST AIR...SLOW STORM MOTION...AND VERY WET GROUND WILL ALLOW FOR THE POSSIBILITY OF FLASH FLOODING ALONG THE SOUTHERN COLORADO FRONT RANGE THROUGH THIS EVENING. THE POTENTIAL FOR HEAVY RAIN WILL BE VERY LOCALIZED THROUGH THIS EVENING. SLOW MOVING THUNDERSTORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 3 INCHES PER HOUR IN A SHORT PERIOD OF TIME. NOT EVERYONE WILL SEE RAINFALL...BUT THOSE AREAS THAT DO EXPERIENCE A THUNDERSTORM COULD SEE VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. * STORM SPOTTER REPORTS CONFIRMED DOPPLER RADAR ESTIMATES OF 2 TO 6 INCHES OF RAIN THAT FELL ACROSS PARTS OF THE SOUTHERN FRONT RANGE INCLUDING THE WET AND SOUTHERN SANGRE DE CRISTO MOUNTAINS DURING WEDNESDAY EVENING AND EARLY THURSDAY MORNING. HEAVY RAIN WILL BE POSSIBLE OVER THIS SAME REGION THROUGH THIS EVENING. THE HIGHEST RISK AREAS FOR FLASH FLOODING WILL BE THE EASTERN SLOPES OF THE WET MOUNTAINS...ESPECIALLY AREAS IN AND AROUND BEULAH. OTHER BURN SCAR REGIONS...SUCH AS THE HAYMAN BURN SCAR...WILL ALSO BE SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A POTENTIALLY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ METZE
000 WGUS65 KPUB 030440 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1040 PM MDT THU AUG 2 2007 ...FLASH FLOODING NO LONGER ANTICIPATED ALONG THE SOUTHERN FRONT RANGE... .ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO OVERNIGHT. HOWEVER THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING HAS ENDED. THUS THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE. COZ072>081-083-087-030545- /O.EXP.KPUB.FF.A.0006.000000T0000Z-070803T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-CANON CITY VICINITY/EASTERN FREMONT COUNTY- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...COALDALE...COTOPAXI... HILLSIDE...HOWARD...SWISSVALE...TEXAS CREEK...SILVER CLIFF... WESTCLIFFE...RYE...GREENHORN MTN...WOODLAND PARK...CANON CITY... PENROSE...WALSENBURG 1040 PM MDT THU AUG 2 2007 ...FLASH FLOOD WATCH WILL EXPIRE AT 11 PM MDT THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL COLORADO... SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO WILL EXPIRE AT 11 PM MDT THIS EVENING. ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE OVERNIGHT...HOWEVER ANY RAINFALL SHOULD BE HIGHLY LOCALIZED WHICH SHOULD PREVENT ANY WIDESPREAD FLASH FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Aug 2, 4:10 AM MDT, 1 minute earlier.
Area forecast discussion, Aug 2, 4:10 AM MDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 410 AM MDT THU AUG 2 2007 .SHORT TERM... (TODAY AND TONIGHT) ...FLASH FLOOD WATCH ISSUED FOR PARTS OF THE REGION... CURRENTLY...AS OF 245 AM....FLASH FLOODING ONGOING ACROSS BEULAH IN SW PUEBLO COUNTY. NUMEROUS ROADS ARE IMPASSABLE. THE SYSTEM THAT CAUSED THE FLASH FLOODING IS WEAKENING. ELSEHWERE ACROSS THE CWA...TSRA OVER FAR SE CO PLAINS IS MOVING INTO OK PHDL. OTHERWISE...SKIES MOSTLY CLOUDY OVER THE REGION. TODAY AND TONIGHT...GIVEN INCIPIENT WET CONDITIONS OVER THE E FACING SLOPES OF THE S FRONT RANGE...DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THIS AFTERNOON AND EVENING FOR THE S FRONT RANGE REGION. MOST OF EL PASO COUNTY AND MOST OF PUEBLO COUNTY IS NOT IN THE WATCH...BUT THE FAR WESTERN PARTS OF THE ABOVE MENTIONED COUNTIES ARE IN THE WATCH. PWAT ARE EXPECTED TO BE RUNNING ABOUT 150-200% OF NORMAL LATER TODAY (1.40). THIS HIGH LIQUID CONTENT...SLOW STORM MOTION AND WET GROUND WILL ALLOW FOR ADDITIONAL FLOODING IF STORMS DEVELOP. MAIN CONCERN IS THAT THERE IS NO WELL DEFINED DYNAMIC FORCING INDICATED IN THE GUIDANCE...BUT I RATHER LEAN ON THE CAUTIOUS SIDE GIVEN THE INCIPIENT CONDITIONS. I SHOULD MENTION LATEST 06Z NAM SHOWS DEEP MOIST SE FLOW OVER FFA AREA...ALTHOUGH IT IS FCST TO BE RATHER WEAK (10-15 KTS). .LONG TERM... (FRIDAY THROUGH WEDNESDAY) LONG RANGE MODELS CONTINUE TO INDICATE A POSSIBLE CHANGE IN THE UPPER PATTERN THIS WEEKEND. FRIDAY...THE RIDGE OF HIGH PRESSURE THAT HAS BEEN PERSISTING ACROSS THE REGION LOOKS TO HANG ON FOR ONE MORE DAY...BUT IS HINTING AT POSSIBLE MOVEMENT TO THE EAST. MONSOON MOISTURE CONTINUES TO ENVELOP THE REGION...AND SEE NO NEED TO ADJUST ONGOING POPS MUCH...SCATTERED TO LIKELY POPS FOR THE MTS AND HIGH VALLEYS WITH ISOLATED OVER THE PLAINS. A SHORTWAVE ALOFT MOVING ACROSS THE N ROCKIES THROUGH THE DAY FRIDAY SHOULD PLAY A ROLE IN THE WEATHER FOR THE WEEKEND. MAX TEMPS FOR FRI ARE QUESTIONABLE...AS LATEST NUMERICAL GUIDANCE IS STILL RUNNING WARM WHICH MAY BE IN JEOPARDY DUE TO CONVECTION. WILL LEAN TOWARDS COOLER END OF TEMPS FOR NOW. SATURDAY THROUGH WEDNESDAY... THE UPPER RIDGE WEAKENS AND SLIDES TO THE EAST OVER THE WEEKEND...WHILE THE WEST COAST TROUGH STRENGTHENS ALLOWING SW FLOW ALOFT TO MOVE INTO THE FOUR CORNERS REGION. THIS WILL DRAW MORE MOISTURE TOWARDS THE CONTDVD AND HIGHER TERRAIN...AND WOULD NORMALLY MEAN DRIER AND WARMER CONDITIONS FOR THE PLAINS DUE TO DOWNSLOPING. HOWEVER...NORTHERN SHORTWAVE ON FRIDAY SHOULD MAKE ANOTHER PUSH ACROSS THE E CO PLAINS ON SAT CREATING UPSLOPE AND THE TRIGGER FOR ANOTHER ROUND OF CONVECTION. THESE MOIST CONDITIONS LOOK TO LAST INTO THE WORK WEEK...WITH POSSIBLE DRYING TUE AND WED. TOO MANY VARIABLES TO CHANGE THE FORECAST MUCH FOR TUE AND WED TIME FRAME AT THIS TIME. MOORE && .AVIATION...MAIN CONCERN WILL BE THE POSSIBILITY OF SOME LOW CLOUDS THIS MORNING AND LATER TONIGHT...AND TSRA THIS AFTERNOON AND EVENING OVER BOTH KPUB AND KCOS. GIVEN WIND FLOW...THE WORST CIGS ARE EXPECTED TO BE IN THE MVFR CATEGORY. TSRA LATER THIS AFTERNOON COULD CAUSE BRIEF MVFR CONDITIONS ONCE AGAIN DUE TO HEAVY RAIN AND LOW CLOUDS. FOR KALS...MAIN CONCERN WILL BE PASSING TSRA IN THE VALLEY THIS AFTERNOON AND EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING FOR COZ072>081-083-087. && 34/27
Hazardous weather outlook, Aug 1, 6:54 AM MDT, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 654 AM MDT WED AUG 1 2007 COZ058>089-093>099-021300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 654 AM MDT WED AUG 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FRONTAL BOUNDARY IS PROJECTED TO STRETCH FROM SOUTHERN CHAFFEE/FREMONT COUNTY INTO EL PASO COUNTY FROM THIS AFTERNOON INTO TONIGHT WITH SCATTERED THUNDERSTORMS DEVELOPING IN THE VICINITY OF THE FRONT FROM THIS AFTERNOON AND CONTINUING INTO TONIGHT. LOCALLY HEAVY RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL GENERALLY UNDER 3/4 INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS IN THE VICINITY OF THE FRONT. ELSEWHERE ACROSS THE REGION...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. THE PRIMARY METEOROLOGICAL THREATS FROM THE STRONGER STORMS WILL BE LOCALLY HEAVY RAINFALL...HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL GENERALLY UNDER 1/2 INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEAK FRONTAL BOUNDARY WILL MOVE INTO THE REGION ON THURSDAY. THIS BOUNDARY WILL INCREASE THE PROBABILITY OF SHOWERS AND THUNDERSTORMS OVER THE ENTIRE REGION. WITH ABUNDANT LOW LEVEL MOISTURE IN PLACE...LOCALLY HEAVY RAINS WILL BE POSSIBLE. THE GREATEST THREAT WILL BE OVER THE MOUNTAINS...AND ON THE PLAINS GENERALLY NORTH OF HIGHWAY 50. THROUGH THE REMAINDER OF THE PERIOD...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING ALONG WITH PERIODS OF HEAVY RAIN...ESPECIALLY IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...ESPECIALLY OVER PORTIONS OF CHAFFEE...FREMONT...TELLER AND EL PASO COUNTIES.
In the hours before
Local storm report, Aug 2, 2:59 AM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
259 AM MDT THU AUG 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD BEULAH 38.08N 104.98W
08/02/2007 PUEBLO CO LAW ENFORCEMENT
NUMEROUS ROADS IMPASSABLE DUE TO FLASH FLOODING.
&&
SHODANISThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:47 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 58 min |
| Aug 1, 9:30 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Aug 1, 11:47 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Aug 2, 12:35 AM MDT | Flash Flood Warning | PUB | Custer | 3 hr |
| Aug 2, 2:30 AM MDT | Flash Flood Warning | PUB | Pueblo | 90 min |
| Aug 2, 2:30 AM MDT | Flash Flood Warning | PUB | Pueblo | 90 min |
| Aug 2, 4:49 PM MDT | River Flood Warning | PUB | Pueblo | 4 hr |
Nearby
Flash Flood Watches in Colorado, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.